# SDR DALA2016011400317

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 82,865 hours, 37,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 4 AND 45 INOPERATIVE.  TERMINATED BROKEN CONNECTOR WIRE AT SEAT 4C AND RESEATED PINS AT LIGHT ASSY CONNECTOR AT SEAT 45D.  ALL CKS GOOD. MAINTENANCE DONE IAW SWPM 20-30.  OK FOR SERVICE.
